Degenerated singular cycles of inclination-flip type
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 1, pp. 1-16.
@article{ASENS_1998_4_31_1_1_0,
     author = {Morales, C. A. and Pac{\'\i}fico, M. J.},
     title = {Degenerated singular cycles of inclination-flip type},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1--16},
     publisher = {Elsevier},
     volume = {Ser. 4, 31},
     number = {1},
     year = {1998},
     doi = {10.1016/s0012-9593(98)80016-5},
     zbl = {0903.34024},
     mrnumber = {98m:58102},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(98)80016-5/}
}
TY  - JOUR
AU  - Morales, C. A.
AU  - Pacífico, M. J.
TI  - Degenerated singular cycles of inclination-flip type
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1998
DA  - 1998///
SP  - 1
EP  - 16
VL  - Ser. 4, 31
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(98)80016-5/
UR  - https://zbmath.org/?q=an%3A0903.34024
UR  - https://www.ams.org/mathscinet-getitem?mr=98m:58102
UR  - https://doi.org/10.1016/s0012-9593(98)80016-5
DO  - 10.1016/s0012-9593(98)80016-5
LA  - en
ID  - ASENS_1998_4_31_1_1_0
ER  - 
%0 Journal Article
%A Morales, C. A.
%A Pacífico, M. J.
%T Degenerated singular cycles of inclination-flip type
%J Annales scientifiques de l'École Normale Supérieure
%D 1998
%P 1-16
%V Ser. 4, 31
%N 1
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(98)80016-5
%R 10.1016/s0012-9593(98)80016-5
%G en
%F ASENS_1998_4_31_1_1_0
Morales, C. A.; Pacífico, M. J. Degenerated singular cycles of inclination-flip type. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 1, pp. 1-16. doi : 10.1016/s0012-9593(98)80016-5. http://www.numdam.org/articles/10.1016/s0012-9593(98)80016-5/

[BLMP] R. Bamón, R. Labarca, R. Mañ;É and M. J. Pacífico, The explosion of Singular Cycles (Publ. Math. IHES, Vol. 78, 1993, pp. 207-232). | Numdam | MR | Zbl

[HKK] A. J. Homburg, H. Kokubu and H. Krupa, The cusp horseshoe and its bifurcations in the unfolding of an inclination-flip homoclinic orbits (Erg. Th. & Dyn. Sys., Vol. 14, 1994, pp. 667-693). | MR | Zbl

[HPS] M. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, LNM 583. | MR | Zbl

[M] C. A. Morales, On inclination-flip homoclinic orbit associated to a saddle-node equilibria (Bol. Soc. Bras. Mat., Vol. 27, 1996, pp. 145-160). | MR | Zbl

[N] V. Naudot, Hyperbolic Dynamic nearby an unfolded degenerate homoclinic orbit, To appear in Erg. Th. & Dyn. Sys.

[PR] M. J. Pacífico and A. Rovella, Unfolding contracting singular cycles (Ann. Scient. É. Norm. Sup. 4e sér., Vol. 26, 1994, pp. 691-700). | Numdam | MR | Zbl

[PT] J. Palis and F. Takens, Hyperbolicity and sensitive chaotic dynamic at homoclinic bifurcation, Cambridge University Press, Vol. 35, 1992. | MR | Zbl

[Ry] M. R. Rychlic, Lorenz attractor through Silnikov-type bifurcations (Erg. Th. & Dyn. Sys., Vol. 10, 1990, pp. 793-821). | MR | Zbl

[S] B. San Martin, Contracting Singular Cycles, Preprint IMPA to appear.

Cited by Sources: